| Model Number |
e2012-10 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for evaluation and the reported issue was confirmed.A leak was observed at the connection between the inflation lumen and the main shunt lumen.This was due to the connection becoming slightly dislodged from the inflation port.It could not be determined if the issue occurred due to a manufacturing error or due to handling the device prior/during use.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.
Event or Problem Description
It was reported that during a left carotid endarterectomy procedure, the pruitt f3 carotid shunt w/ t-port (outlying) has a leak in the inflation port for the common carotid balloon.No injury occurred.